Publications



3419 documents

  • Fabienne Comte, Elodie Brunel, Agathe Guilloux. Nonparametric density estimation in presence of bias and censoring. Test, 2009, 18 (1), pp.166-194. ⟨10.1007/s11749-007-0075-5⟩. ⟨hal-00534751⟩
  • Viviane Durand-Guerrier, Judith Njomgang-Ngansop. Questions de logique et de langage à la transition secondaire - supérieur. L'exemple de la négation. Espace Mathématique Francophone 2009 (EMF 2009), Apr 2009, Dakar, Sénégal. pp.1033-1047. ⟨hal-00804096⟩
  • Gilles Aldon, Viviane Durand-Guerrier. Exprime, une ressource pour les professeurs. Espace Mathématique Francophone 2009 (EMF 2009), Apr 2009, Dakar, Sénégal. pp.784-791. ⟨hal-00804090⟩
  • Oana Iosifescu, Philippe G. Ciarlet. A new approach to the fundamental theorem of surface theory, by means of the Darboux-Vallée-Fortuné compatibility relation. Journal de Mathématiques Pures et Appliquées, 2009, 91, pp.384-401. ⟨10.1016/j.matpur.2009.01.004⟩. ⟨hal-00804411⟩
  • Serge Dumont, Olivier Goubet, Min Chen. Viscous Asymptotical Models for Waterwaves. 6th IMACS International Conference "Non Linear Evolution Equations and Wave Phenomena : Computational and Theory", Mar 2009, Athens, United States. ⟨hal-01818068⟩
  • Xavier Bry, Thomas Verron, Pierre Cazes. Exploring a physico-chemical multi-array explanatory model with a new multiple covariance-based technique: Structural equation exploratory regression. Analytica Chimica Acta, 2009, 642 (1-2), pp.45-58. ⟨10.1016/j.aca.2009.03.013⟩. ⟨hal-00806302⟩
  • Sébastien Jansou, Nicolas Ressayre. Invariant deformations of orbit closures in $\mathfrak{sl}_n$. Representation theory : An Electronic Journal of the American Mathematical Society, 2009, 13 (5), pp.50-62. ⟨10.1090/S1088-4165-09-00331-8⟩. ⟨hal-00157519v2⟩
  • Louise Nyssen. Test vectors for trilinear forms, when two representations are unramified.. 2009. ⟨hal-00182286v2⟩
  • Sylvain Brochard. Foncteur de Picard d'un champ algébrique. Mathematische Annalen, 2009, 343 (3), pp.541-602. ⟨10.1007/s00208-008-0282-8⟩. ⟨hal-00801934⟩
  • Nathael Alibaud, Pierre Maréchal, Yaowaluk Saesor. A variational approach to the inversion of truncated Fourier operators. Inverse Problems, 2009, 5 (4), pp.045002. ⟨10.1088/0266-5611/25/4/045002⟩. ⟨hal-00474322⟩